# SDR IPXA2017072119592

- Difficulty date: July 10, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- Engine: Pwa PW4460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 2210503524
- Part serial: 412
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 3 OTBD THRUST REVERSER TRANSLATING SLEEVE UPPER CLOSE-OUT WEB CRACKED AT AFT THE END.  REPAIRED IAW SRM 54-00-00, FIG 205.
